# SDR YENA2024022000288

- Difficulty date: February 20, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 02577
- Aircraft time: 69,705 hours, 24,914 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1924, STI-BOS. 'FA'S  REPORT  THAT CABIN  WAS FILLED  WITH "DIRTY SOCK" ODOR DURING DESCENT; AIRCRAFT INSPECTED IAW  TSM 05-50-00-810-085, ODOR  IDENTIFIED AS TYPE 10, ( A ),1C  - AMBIENT AIR. IAW  INFO NOTICE 2017-T015J, BOTH PACKS OPERATED WITH APU , NO ODOR PRESENT, THIS AIRCRAFT HAS NO ODOR EVENT HISTORY IN THE LAST 30 DAYS. ENGINES INSPECTED, NO LEAKS PRESENT. A/C OK FOR SERVICE PER INFO NOTICE 2017-T015J.'
